# SDR SCNA97129

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Pitted
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND THE RIGHT INBOARD FORE FLAP BOTTOM SKIN MID FLAP PITTED.  REMOVED SECTION OF PITTED SKIN, FILLED WITH POTTING COMPOUND AND INSTALLED FIBERGLASS OVERLAY IAW B727 SRM 51-40-06.
